# SDR DXTA2023040383530

- Difficulty date: April 3, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N647QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605547
- Aircraft time: 15,648 hours, 12,076 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: CABIN ENTRY DOOR DIFFICULT TO LOCK AND UNLOCK FROM INSIDE CABIN HANDLE HANDLE SEEMS TO BE BINDING WHEN OPERATING.  CLEANED, LUBED AND ACTUATED DOOR HANDLE MULTIPLE TIMES UNTIL SMOOTH IAW AMM 52-10-01. NO OTHER DEFECTS NOTED.
